| Model Number |
TPL0059 |
| Medical Device Problem Codes |
Computer Software Problem (1112); Unintended Application Program Shut Down (4032)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/09/2024
Type of Reportable Event
Malfunction
Event or Problem Description
Medtronic received information regarding a guidance system being used outside of a procedure.It was reported that defect-23435 was identified.In the scan and plan workflow, there was an unexpected exit when the user attempts to return to planning after a log-out.It was noted the software behaved correctly in the regular flow of ct-fluoro.To reproduce the issue the user must start a scan and plan auto registration and star marker workflow.Th user must then proceed to the review planning screen, and exit to patient file with the mount locked.They must then log out, log back in, and proceed to planning.At this point an unexpected exit will occur.There was no patient involvement.
Additional Manufacturer Narrative
H7) this regulatory report is being submitted due to retrospective review through fa1523, 806 report # 3005075696-12/16/2025-001-c.Continuation of d10: section d information references the main component of the system.Other relevant device(s) are: product id: product id: unk_mxse_sw, software version: unk.H3, h6) analysis was performed for this event.In summary, a software defect was confirmed.Codes b01, c10, and d18 are applicable.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Additional Manufacturer Narrative
Continuation of d10: information regarding the software version was provided.Software has been updated to the below.Product id: kit1378-05 software version: 5.1.1 product id:kit1378-06 software version: 5.1.2 medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.